Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the upper semicontinuity of pullback attractors for multi-valued processes

Author: Yejuan Wang
Journal: Quart. Appl. Math. 71 (2013), 369-399
MSC (2010): Primary 34K26, 35K55
DOI: https://doi.org/10.1090/S0033-569X-2013-01306-1
Published electronically: February 6, 2013
MathSciNet review: 3087428
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with the asymptotical behavior of multi-valued processes. First, we establish some stability results of pullback attractors for multi-valued processes and display new methods to check the continuity condition. Then we consider the effects of small time delays on the asymptotic stability of multi-valued nonautonomous functional parabolic equations. Finally, we give some new estimates of solutions and prove the existence of minimal pullback attractors in $ H_0^1(\Omega )$ for nonautonomous nonclassical diffusion equations with polynomial growth nonlinearity of arbitrary order and without the uniqueness of solutions. In particular, the upper semicontinuity of pullback attractors for nonclassical diffusion equations with singular and nonautonomous perturbations is addressed.

References [Enhancements On Off] (What's this?)

  • 1. M. Anguiano, T. Caraballo, J. Real and J. Valero, Pullback attractors for reaction-diffusion equations in some unbounded domains with an $ H-1$-valued non-autonomous forcing term and without uniqueness of solutions, Discrete Continuous Dynamical Systems, 14 (2010), 307-326. MR 2660860 (2011f:37141)
  • 2. C. T. Anh and T. Q. Bao, Pullback attractors for a class of non-autonomous nonclassical diffusion equations, Nonlinear Analysis, 73 (2010), 399-412. MR 2650824 (2011e:35036)
  • 3. T. Caraballo, J. A. Langa and J. Valero, Approximation of attractors for multivalued random dynamical systems, International Journal of Mathematics, Game Theory and Algebra, 11 (2001), 67-92. MR 1859395 (2003f:37085a)
  • 4. T. Caraballo, J. A. Langa, V. S. Melnik and J. Valero, Pullback attractors of nonautonomous and stochastic multivalued dynamical systems, Set-Valued Analysis, 11 (2003), 153-201. MR 1966698 (2004b:37101)
  • 5. T. Caraballo and J. A. Langa, On the upper semicontinuity of cocycle attractors for non-autonomous and random dynamical systems, Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal., 10 (2003), 491-513. MR 1978585 (2004c:37110)
  • 6. T. Caraballo and J. Real, Attractors for $ 2D$-Navier-Stokes models with delays, J. Differential Equations, 205 (2004), 271-297. MR 2091818 (2005h:35266)
  • 7. T. Caraballo, P. Marin-Rubio and J. Valero, Autonomous and non-autonomous attractors for differential equations with delays, J. Differential Equations, 208 (2005), 9-41. MR 2107292 (2005i:37095)
  • 8. T. Caraballo, G. Lukaszewicz and J. Real, Pullback attractors for asymptotically compact non-autonomous dynamical systems, Nonlinear Analysis, 64 (2006), 484-498. MR 2191992 (2006h:37028)
  • 9. T. Caraballo, A. N. Carvalho, J. A. Langa and F. Rivero, Existence of pullback attractors for pullback asymptotically compact processes, Nonlinear Analysis, 72 (2010), 1967-1976. MR 2577594 (2010j:37118)
  • 10. T. Caraballo, M. J. Garrido-Atienza, B. Schmalfuss and J. Valero, Global attractor for a non-autonomous integro-differential equation in materials with memory, Nonlinear Analysis, 73 (2010), 183-201. MR 2645843 (2011d:35488)
  • 11. V. V. Chepyzhov and M. I. Vishik, Attractors for Equations of Mathematical Physics. American Mathematical Society, Providence, RI, 2002. MR 1868930 (2003f:37001c)
  • 12. K. Deimling, Nonlinear Functional Analysis. Springer-Verlag, 1985. MR 787404 (86j:47001)
  • 13. K. Deimling, Multivalued Differential Equations. de Gruyter, Berlin, 1992. MR 1189795 (94b:34026)
  • 14. J. K. Hale, Asymptotic Behavior of Dissipative Systems. American Mathematical Society, Providence, RI, 1988. MR 941371 (89g:58059)
  • 15. J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional Differential Equations. Springer-Verlag, 1993. MR 1243878 (94m:34169)
  • 16. A.V. Kapustyan and V.S. Melnik, On global attractors of multivalued semidynamical systems and their approximations, Kibernetika and Sistemny Analiz, 1998, no. 5, 102-111, 189. MR 1712038 (2000h:37016)
  • 17. A.V. Kapustyan, Global attractors of a nonautonomous reaction-diffusion equation, Differential Equations, 38 (2002), 1467-1471. MR 1984456 (2004g:35028)
  • 18. A.V. Kapustyan and J. Valero, On the Kneser property for the complex Ginzburg-Landau equation and the Lotka-Volterra system with diffusion, J. Math. Anal. Appl., 357 (2009), 254-272. MR 2526826 (2010i:37192)
  • 19. P. E. Kloeden and B. Schmalfuss, Asymptotical behaviour of nonautonomous difference inclusions, Syst. Cont. Lett., 33 (1998), 275-280. MR 1613094 (99d:39006)
  • 20. P. E. Kloeden and J. A. Langa, Flattening, squeezing and the existence of random attractors, Proceedings of the Royal Society of London, 463 (2007), 163-181. MR 2281716 (2008a:37056)
  • 21. O. Ladyzhenskaya, Attractors for Semigroups and Evolution Equations. Cambridge University Press, Cambridge, 1991. MR 1133627 (92k:58040)
  • 22. D. S. Li and P. E. Kloeden, On the dynamics of nonautonomous periodic general dynamical systems and differential inclusions, J. Differential Equations, 224 (2006), 1-38. MR 2220062 (2007b:34028)
  • 23. D. S. Li, Y. J. Wang and S. Y. Wang, On the dynamics of non-autonomous general dynamical systems and differential inclusions, Set-Valued Analysis, 16 (2008), 651-671. MR 2465511 (2010d:37031)
  • 24. S. S. Lu, H. Q. Wu and C. K. Zhong, Attractors for nonautonomous $ 2D$ Navier-Stokes equations with normal external forces, Discrete Continuous Dynamical Systems, 13 (2005), 701-719. MR 2153139 (2006c:37091)
  • 25. Q. F. Ma, S. H. Wang and C. K. Zhong, Necessary and sufficient conditions for the existence of global attractors for semigroups and applications, Indiana Univ. Math. J., 51 (2002), 1541-1559. MR 1948459 (2003j:37137)
  • 26. J. Mallet-Paret and G. R. Sell, Systems of differential delay equations: Floquet multipliers and discrete Lyapunov functions, J. Differential Equations, 125 (1996), 385-440. MR 1378762 (97a:34193a)
  • 27. J. Mallet-Paret and G. R. Sell, The Poincaré-Bendixson theorem for monotone cyclic feedback systems with delay, J. Differential Equations, 125 (1996), 441-489. MR 1378763 (97a:34193b)
  • 28. F. Morillas and J. Valero, Attractors for reaction-diffusion equations in $ \mathbb{R}^N$ with continuous nonlinearity, Asymptotic Analysis, 44 (2005), 111-130. MR 2196670 (2006i:35193)
  • 29. J. C. Robinson, Infinite-dimensional Dynamical Systems. Cambridge University Press, Cambridge, 2001. MR 1881888 (2003f:37001a)
  • 30. G. R. Sell and Y. C. You, Dynamics of Evolutionary Equations. Springer-Verlag, New York, 2002. MR 1873467 (2003f:37001b)
  • 31. H. T. Song, Pullback attractors of non-autonomous reaction-diffusion equations in $ H_0^1$, J. Differential Equations, 249 (2010), 2357-2376. MR 2718701 (2011h:35030)
  • 32. C. Y. Sun, S. Y. Wang and C. K. Zhong, Global attractors for a nonclassical diffusion equation, Acta Mathematica Sinica, 23 (2007), 1271-1280. MR 2331142 (2008b:35152)
  • 33. R. Temam, Infinite Dimensional Dynamical System in Mechanics and Physics. second ed., Springer-Verlag, New York, 1997. MR 1441312 (98b:58056)
  • 34. M. I. Vishik and V. V. Chepyzhov, Trajectory and global attractors of the three-dimensional Navier-Stokes systems, Mathematical Notes, 71 (2002), 177-193; translated from Mat. Zametki 71 (2002), 194-213. MR 1900793 (2003a:37114)
  • 35. S. Y. Wang, D. S. Li and C. K. Zhong, On the dynamics of a class of nonclassical parabolic equations, J. Math. Anal. Appl., 317 (2006), 565-582. MR 2209579 (2006k:37218)
  • 36. Y. H. Wang and Y. M. Qin, Upper semicontinuity of pullback attractors for nonclassical diffusion equation, J. Math. Phys., 51 (2010), 022701, 12 pp. MR 2605040 (2010k:35046)
  • 37. Y. J. Wang, C. K. Zhong and S. F. Zhou, Pullback attractors of nonautonomous dynamical systems, Discrete Continuous Dynamical Systems, 16 (2006), 587-614. MR 2257151 (2007f:37131)
  • 38. Y. J. Wang and S. F. Zhou, Kernel sections and uniform attractors of multi-valued semiprocesses, J. Differential Equations, 232 (2007), 573-622. MR 2286392 (2008b:37134)
  • 39. Y. J. Wang and S. F. Zhou, Kernel sections of multi-valued processes with application to the nonlinear reaction-diffusion equations in unbounded domains, Quarterly Applied Mathematics, Vol. LXVII, (2009), 343-378. MR 2514639 (2010c:35018)
  • 40. Y. J. Wang and P. E. Kloeden, The uniform attractor of a multi-valued process generated by reaction-diffusion delay equations on an unbounded domain, Discrete Continuous Dynamical Systems, in press.
  • 41. C. K. Zhong, M. H. Yang and C. Y. Sun, The existence of global attractors for the norm-to-weak continuous semigroup and application to the nonlinear reaction-diffusion equations, J. Differential Equations, 223 (2006), 367-399. MR 2214940 (2006k:37221)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 34K26, 35K55

Retrieve articles in all journals with MSC (2010): 34K26, 35K55

Additional Information

Yejuan Wang
Affiliation: School of Mathematics and Statistics, Lanzhou University, Lanzhou 730000, People’s Republic of China
Email: wangyj@lzu.edu.cn

DOI: https://doi.org/10.1090/S0033-569X-2013-01306-1
Keywords: Multi-valued process, pullback attractor, parabolic equation with delay, small delay perturbation, nonclassical diffusion equation, singular point
Received by editor(s): August 21, 2011
Published electronically: February 6, 2013
Additional Notes: This research was supported by the National Natural Science Foundation of China under Grant No. 10801066 and by the Fundamental Research Funds for the Central Universities under Grant No. lzujbky-2011-47 and No. lzujbky-2012-k26
Article copyright: © Copyright 2013 Brown University
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society